# SDR 08FDEA01775

- Difficulty date: May 1, 2008
- Submitted: May 7, 2008
- Operation: Air carrier
- Aircraft: N661FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 760
- Aircraft time: 19,409 hours, 10,296 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5327400500053
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPARTMENT, SEAT TRACK SCALLOPS ARE GOUGED AND ELONGATED AT FRAME C 58, 15 INCH, RBL 37 INCHES.  THIS SDR WAS GENERATED IN ERROR.  FOR DETAILS PLEASE SEE SDR TRACKING NR 08-1664.
